# SDR CALA2025110310845

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N37257
- Make and model: Boeing 737-8
- Aircraft serial: 43442
- Aircraft time: 14,671 hours, 5,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - DOOR 1R EMERGENCY SLIDE LIGHT FOUND INOP RELAMPED 1R DOOR EMERGENCY SLIDE LIGHT IRW AMM TASK 33-51-04-960-801 OPS CHECK GOOD.
